Skip to Content

Can I stop trazodone 50mg after 5 days? And not go through withdrawal?

Responses (6)

suzanne66 29 Jul 2013

It is unwise to stop Trazodone without professional advice - you should talk with your doctor first.

Evilernie 29 Jul 2013

It's just making my insomnia worse. I have been waking up soaked in sweat. Has anybody out there had a bad experience?

kaismama 29 Jul 2013

You probably could, since you're reacting badly to it.

MacIntosh12 29 Jul 2013

Hi Evilernie,
While I'd no bad experience, I didn't have a good experience either, it just did nothing for me.
Since you are having a bad reaction I'd think that you could stop it with no problems after five days. You certainly won't feel a withdrawal from Trazadone after five doses. If you were on it for several months I'd wager you'd feel something, but not after five days.
Best wishes to you,
Lara
p.s. I agree with kaismama, she is a nurse and knows of what she speaks... or types, in this situation.

MacIntosh12 29 Jul 2013

It is always best to tell your doctor that it's not helping your insomnia. You may want to try amitriptyline if you've not already tried this medication.
I'm very tolerant to most medications but at 25mgs, amitriptyline gets me to sleep and the best part is it KEEPS me asleep, which feels miraculous for this insomniac.
You might want to ask your doc if you can try amitrip which is one of the older, yet tried and true antidepressants that is used mainly as a sleep med these days.
Wishing you ZZZZZZZZ's,
Lara

Evilernie 29 Jul 2013

I actually felt confused the first night of not taking it. Chest felt really heavy and could not sleep. I am glad I stopped it. I think I did go through withdrawal. Can somebody recommend an over the counter drug for sleep. That won't give me problems taking zoloft.

smileyhappy 30 Jul 2013

Hi there,

Just go down to 25mg for a few days and go off!

You should be fine.

Smileyhappy

angel1662 30 Jul 2013

hello Evilernie
In my opinion u should never stop a med without letting the prescribing doc no even it being only five days he should still be aware..does it not help u? If not then u just tell prescribing doctor it doesn't work and go from there... good luck..

ChelleKay 1 Aug 2013

Dear Evilernie - 5 days on most meds isn't long enough to tell if it is working or not. These things take time. However, if you are having a BAD time with the 5 day med, talk to your doc about stopping. I doubt there is enough in your system to experience w/ds. but, we are all different, and handle meds different. VIP - Let your doc know what you are doing if different from what prescribed, they can help you with any problems you are having. Good luck, be safe, and well as can be...

Evilernie 1 Aug 2013

Can anybody tell me how to control OCD. Thoughts keep repeating in my head. Want to stop them.

Evilernie 3 Aug 2013

Hey guys I've been on zoloft for three weeks now. My symptoms have improved drastically. But I still feel kind of jittery is this normal. Thanks guys for the support.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions